# SDR SWAA2025041404181

- Difficulty date: March 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 R/H VAPER BARRIER UPPER ATTACH ANGLE CRACKED AT RBL 10 & RBL35.<[01] REMOVED CRACKED ATTACH ANGLE PER SRM 51-10-02.;[02] MATCH DRILLED REPLACEMENT ANGLE PER SRM 51-10-02 AND DWG 111A1000. VERIFIED MATCH DRILLED REPLACEMENT ANGLE PER SRM 51-10-02 AND DWG 111A1000.] REPLACED STA 663 R/H VAPER BARRIER UPPER ATTACH ANGLE PER SRM 51-10-02 AND DWG # 111A1000.;[12] COMPLIED WITH STEPS #1-3.;[13] COMPLIED WITH CORRECTIVE ACTION# 11.;[14] DURING THE OK TO CLOSE INSPECTION IN THE CENTER TANK; FOUND NUMEROUS HI-LOCS NOT PROPERLY DOME SEALED AT STATION 663 RBL 10 AND BEYOND RBL 35; RAISED A FOUND FAULT FOR THIS DISCREPANCY (TTG8Q00ZF0JF);[15] UPDATED THE TOOLING INFORMATION PER THE MPM 52.2.2 PARAGRAPH 15.;[16] UPDATED DAMAGE RECORD.;[17] STEP 14 COMPLEETED ON TASK CARD TTG8Q00ZF0JF.;[18] SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED INSPECTED AS REQUIRED;[19] PARTS UPDATED;[20] SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED INSPECTED AS REQUIRED;[21] CERTIFIED
